MAUDE Adverse Event Report: XHALE ASSURANCE, INC NASAL ALAR SPO2 SENSOR; OXIMETER, PROBE, SINGLE USE

XHALE ASSURANCE, INC NASAL ALAR SPO2 SENSOR; OXIMETER, PROBE, SINGLE USE
Model Number 301-11214
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Upon arrival to the operation room, anesthesia removed pulse oximeter clip from right side of the nose.Pressure ulcer noted under the pulse oximeter clip was a dark reddened area surrounded by black skin.Anesthesia cleaned skin under the clip, and applied a new pulse oximeter to the finger.Progress note reads: pressure ulcer noted under pulse oximeter on right side of nose.Skin appears black with a reddened area.Other notes: patient vital signs: bp normal tensive (diastolic 120-150mmhg); rr tachycardic; temp 99.1 - 100.6 f.Patient on ventilator; bedrest/bedbound on skin precautions (braden score for pressure ulcers scored patient high risk.) there is no additional information is available at this time.This report will be updated if relevant becomes available.

Brand Name
NASAL ALAR SPO2 SENSOR
Common Device Name
OXIMETER, PROBE, SINGLE USE
Manufacturer (Section D)
XHALE ASSURANCE, INC
3630 sw 47th ave, suite 100
gainesville FL 32608
MDR Report Key8772515
Report Number3010150334-2019-00008
Device Sequence Number19343652
Product Code DQA
UDI-Device IdentifierB213301112140
UDI-PublicB213301112140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number301-11214
Device Lot NumberTR101737
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3010150334-50819-001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR